# SDR 9517399912

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N962N
- Make and model: Doug DC-9-31
- Aircraft serial: 47406
- System (JASC): 2720 · Rudder Control System
- Part: Switches
- Condition: Dirty
- Location: Rudder Control
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE FLAP/RUDDER STOP INOPERATIVE LIGHT ILLUMINATED AND CREW ABORTED TAKEOFF.  INSPECTED AND CLEANED SYSTEM SWITCHES, OPERATIONAL CHECK GOOD.
